# SDR JBXA9900109

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7327
- Engine: Ge CF341A
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Not Latched
- Location: Service Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF RDU ON FLIGHT NR 222 TO MEM, CREW RECEIVED A SERVICE DOOR AMBER FAULT.  FLIGHT ATTENDANT (AFTER A/C HAD PULLED OFF RUNWAY) RESET SERVICE DOOR HANDLE AND FAULT CLEARED.  CREW TURNED BACK ONTO RUNWAY AND TOOK OFF WITH NO FAULTS NOTED.
